# SDR A6WA201040773

- Difficulty date: October 7, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 16,691 hours, 15,801 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MSG DURING APPROACH TO LAND WITH BLEED AIR TRANSFER TO APU.  BURING SMELL WAS NOTICED.  TRANSFERRED BLEEDS BACK TO ENG AND SMELL DISSAPATED, C/W QRH.  VERVIED ODOR IS COMING FROM APU.  REF 210866/3 FOR MEL OF APU.
